Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 45, Number 8

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 45, Number 8 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 45, Number 8 (1939)
Bull. Amer. Math. Soc. 45 (1939)
More Information
Full-text PDF     Request Permissions
General differential geometries and related topics
A. D. Michal.
Bull. Amer. Math. Soc. 45 (1939), 529-563
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000172
Bicontinuous linear transformations in certain vector spaces
E. R. Lorch.
Bull. Amer. Math. Soc. 45 (1939), 564-569
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000346
On the values assumed by polynomials
Howard Levi.
Bull. Amer. Math. Soc. 45 (1939), 570-575
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000054
On the simultaneous approximation of a function and its derivatives by sums of Birkhoff type
W. H. McEwen.
Bull. Amer. Math. Soc. 45 (1939), 576-582
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000067
On the computation of the second differences of the $Si( x ),Ei( x )$, and $Ci( x )$ functions
A. N. Lowan.
Bull. Amer. Math. Soc. 45 (1939), 583-588
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000187
All integers except 23 and 239 are sums of eight cubes
L. E. Dickson.
Bull. Amer. Math. Soc. 45 (1939), 588-591
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000028
A sufficient condition for Cesàro summability
H. L. Garabedian.
Bull. Amer. Math. Soc. 45 (1939), 592-596
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000062
A general continued fraction expansion
Walter Leighton and W. T. Scott.
Bull. Amer. Math. Soc. 45 (1939), 596-605
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000041
Topological proofs of uniqueness theorems in the theory of differential and integral equations
Erich Rothe.
Bull. Amer. Math. Soc. 45 (1939), 606-613
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000093
Cremona involutions determined by a pencil of surfaces
Frank C. Gentry.
Bull. Amer. Math. Soc. 45 (1939), 614-622
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000156
Concerning certain linear abstract spaces and simple continuous curves
F. B. Jones.
Bull. Amer. Math. Soc. 45 (1939), 623-628
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000268
On the logarithmic solutions of the generalized hypergeometric equation when $p=q+1$
F. C. Smith.
Bull. Amer. Math. Soc. 45 (1939), 629-636
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000329
On the first case of Fermat’s last theorem
Barkley Rosser.
Bull. Amer. Math. Soc. 45 (1939), 636-640
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0000025